# SDR DALA2023022801493

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,220 hours, 32,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 HOLE #1 HAS CRACK INDICATIONS DURING ROTARY SCAN AT #2 DOOR-STOP FITTING FR68. CORRECTIVE ACTION: COMPLIED WITH ERA 606329-14AR, REV. ORIGINAL. (2643114)
